Skip to main content
×
Home
    • Aa
    • Aa

A Basis Theorem for Perfect Sets

  • Marcia J. Groszek (a1) and Theodore A. Slaman (a2)
Abstract
Abstract

We show that if there is a nonconstructible real, then every perfect set has a nonconstructible element, answering a question of K. Prikry. This is a specific instance of a more general theorem giving a sufficient condition on a pair MN of models of set theory implying that every perfect set in N has an element in N which is not in M.

Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[2[ K. Gödel , What is Cantor's continuum problem?, American Mathematical Monthly, vol. 54 (1947), pp. 515527.

[6[ A. R. D. Mathias , Surrealist landscape with figures (a survey of recent results in set theory), Periodica Mathematica Hungarica, vol. 10 (1979), pp. 109175.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Bulletin of Symbolic Logic
  • ISSN: 1079-8986
  • EISSN: 1943-5894
  • URL: /core/journals/bulletin-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 1 *
Loading metrics...

Abstract views

Total abstract views: 68 *
Loading metrics...

* Views captured on Cambridge Core between September 2016 - 26th September 2017. This data will be updated every 24 hours.